# SDR SWAA2025100211902

- Difficulty date: September 5, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 45 BETWEEN BS 727B -747+5' LOWER CROWN HAS CORROSION IN MULTIPLE AREAS.   REPAIRED IAW DWG 146A5300 REV: -,  EVALUATED MATERIAL LOSS OF .043 MAX LOSS OF .040 IAW SRM 53-00-52-1A-1,  FOUND TO OUT OF LIMITS.   CUT AND REMOVED SEAT TRACK AT BS 727B - 727E + 10', LBL 45 IAW SRM 53-00-52-2R-5. COMPLETED INSTALLING SEAT TRACK REPAIR SECTIONS LBL 45 STA 727B - 887 IAW SRM 53-00-52-2R-5 AND DWG 146A5300 REV-.
